# SDR NACA2024010300002

- Difficulty date: January 3, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 110,881 hours, 18,991 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 202248013
- Part serial: 10
- Condition: Failed
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT PRESSURIZATION FAILED ON GROUND. FOUND CABIN OUTFLOW VALVE PRESS ACTUATOR INOP. REMOVED AND REPLACED IAW AMM 21-31-04. SN# OFF UNIT UNKNOWN/ILLEGIBLE.
